MAUDE Adverse Event Report: ETHICON INC. VCL+ UD 18IN 4-0 S/A PS-2 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ UD 18IN 4-0 S/A PS-2 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCP496G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an open thoracotomy procedure on (b)(6) 2020; and a suture was used.During the procedure, the suture pulled off the needle while suturing subcutaneously as the suture did not withstand the tension of the tissue.It was not a control release needle.There were no adverse patient consequences reported.No additional information could be provided.

Brand Name
VCL+ UD 18IN 4-0 S/A PS-2 PRM MP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9972916
Report Number2210968-2020-03166
Device Sequence Number14135273
Product Code GAM
UDI-Device Identifier10705031053779
UDI-Public10705031053779
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVCP496G
Device Catalogue NumberVCP496G
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2020
Initial Report FDA Received Date04/17/2020
Patient Sequence Number1